Previous |  Up |  Next


Title: On naturality of the Helmholtz operator (English)
Author: Mikulski, W. M.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 41
Issue: 2
Year: 2005
Pages: 145-149
Summary lang: English
Category: math
Summary: We deduce that all natural operators of the type of the Helmholtz map from the variational calculus in fibered manifolds are the constant multiples of the Helmholtz operator. (English)
Keyword: natural operator
Keyword: Euler morphism
Keyword: Helmholtz operator
MSC: 58A20
MSC: 58A32
idZBL: Zbl 1112.58004
idMR: MR2164663
Date available: 2008-06-06T22:45:32Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry.Springer-Verlag Berlin 1993. MR 1202431
Reference: [2] Kolář, I., Vitolo, R.: On the Helmholtz operator for Euler morphisms.Math. Proc. Camb. Phil. Soc. 135 (2003), 277–299. MR 2006065


Files Size Format View
ArchMathRetro_041-2005-2_2.pdf 180.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo